Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 211, NWS Topeka, KS

August 18, 2005Brown County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Aug 18, 2005, 9:13 PM CDT for Brown County, Kansas. It was in force for 20 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2005, 9:13 PM CDT (02:13 UTC)
Expired
Aug 18, 2005, 9:33 PM CDT
In force
20 min
Issued by
NWS Topeka, KS
Area
Counties, with a storm outline in the text

County Brown County, KS

The radar

The Topeka radar (KTWX), 105 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 9:21 PM CDTTSTM WND GST 60Willis, KS
Aug 18, 9:21 PM CDTNON-TSTM WND GST 60Willis, KS
Aug 18, 9:27 PM CDTTSTM WND DMGEverest, KSSPOTTER REPORTED A LARGE LIMB BLOWN OFF HIS FRONT YARD TREE. THE LIMB MAY HAVE DAMAGED HIS CAR. ALSO REPORTED A CAST IRON BENCH BLOWN OVER IN HIS YARD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 5:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2005-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3273 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2005-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3273 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1671 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.7
Supercell composite
14.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KTOP 190213
SVRTOP
KSC013-190245-
/O.NEW.KTOP.SV.W.0211.050819T0213Z-050819T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
913 PM CDT THU AUG 18 2005

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BROWN COUNTY IN NORTHEAST KANSAS

* UNTIL 945 PM CDT

* AT 912 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WILLIS...OR ABOUT 11 MILES SOUTH OF HIAWATHA...MOVING EAST AT 25
  MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3979 9556 3966 9559 3965 9534 3981 9534

$$
2 follow-up statements
000 
WWUS53 KTOP 190223
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
922 PM CDT THU AUG 18 2005

KSC013-190245-
/O.CON.KTOP.SV.W.0211.000000T0000Z-050819T0245Z/
BROWN-
922 PM CDT THU AUG 18 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 945 PM CDT FOR
SOUTHEASTERN BROWN COUNTY...

AT 921 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING WINDS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
EVEREST...OR ABOUT 13 MILES SOUTHEAST OF HIAWATHA...MOVING EAST AT 
25 MPH.

LOCATIONS IMPACTED INCLUDE...
EVEREST.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
SAFETY MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT AND
AVOID WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3979 9556 3966 9559 3965 9534 3981 9534

$$
000 
WWUS53 KTOP 190233
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
933 PM CDT THU AUG 18 2005

KSC013-190243-
/O.CAN.KTOP.SV.W.0211.000000T0000Z-050819T0245Z/
BROWN-
933 PM CDT THU AUG 18 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN COUNTY HAS
BEEN CANCELLED...

AT 933 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE AREA...
THUS THE WARNING HAS BEEN CANCELLED.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3979 9556 3966 9559 3965 9534 3981 9534

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:22 PM CDT, 5 hours 51 minutes earlier.

Area forecast discussion, Aug 18, 3:22 PM CDT, 5 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
322 PM CDT THU AUG 18 2005

.DISCUSSION...

TONIGHT AND FRIDAY...WATER VAPOR AND PROFILERS SHOWING A WEAK
SHORTWAVE LIFTING EAST NORTHEAST ACROSS SOUTHEAST CO/SOUTHWEST KS
WHICH WILL MOVE EAST ACROSS THE AREA THROUGH THIS EVENING. VISIBLE
SHOWING CU FIELD BENEATH STRONG CAP CONTINUES ACROSS THE FAR
NORTHERN CWA WHERE 850 CONVERGENCE PERSISTS. WITH 850 WAA INCREASING
THIS EVENING WITH THE APPROACH OF THE SHORTWAVE AND MOISTURE
CONVERGENCE ACTUALLY FCST TO INCREASE NORTHEAST TO SOUTHWEST...WILL
KEEP A SLIGHT CHANCE FOR THUNDERSTORMS DURING THE EVENING. ANY
CONVECTION THAT FORMS WOULD LIKELY BE ELEVATED OVER THE SOUTH BUT
ANY SFC BASED CONVECTION NEAR CONVERGENCE ZONE OVER THE NORTH THAT
COULD MANAGE TO BREAK THE CAP WOULD LIKELY BECOME SEVERE WITH CAPES
COMMONLY 3000-3500. WITH UNCERTAINLY ON THE ABILITY OF THE
CONVECTION TO FORM WILL ONLY GO WITH A SLIGHT CHANCE POPS THROUGH
THE EVENING...THEN DRY ON THROUGH SUNRISE. WITH DEWPOINTS STAYING UP
TONIGHT...ESPECIALLY SOUTHEAST HALF...WILL KEEP LOWS TONIGHT THERE
IN THE MID 70S WITH LOW 70S FURTHER BACK IN NORTHCENTRAL. COLD FRONT
STILL FCST TO ENTER THE NORTHERN CWA LATE FRIDAY AFTERNOON....CLOSER
TO THE ETA FCST. ALTHOUGH THE MORNING ACROSS THE CWA SHOULD BE
DRY...A FEW ISOLD THUNDERSTORMS COULD DEVELOP OUT AHEAD OF THE FRONT
IN THE EASTCENTRAL...ALTHOUGH A MUCH BETTER CHANCE FOR THUNDERSTORMS
TO FORM BY LATE AFTERNOON APPEARS ALONG THE FRONT OVER THE NORTHERN
PORTIONS OF THE CWA. WITH HIGH CAPES AND BETTER SHEAR PARAMETERS IN
PLACE...COULD SEE ADDITIONAL SEVERE THREAT BY LATE IN THE DAY NORTH
WITH A HAIL AND WIND THREAT. ALTHOUGH THERE SHOULD BE MORE CLOUDS
AROUND THE CWA...ESPECIALLY IN THE AFTERNOON...MODELS INDICATING THE
850 THERMAL AXIS WILL BE IN PLACE AHEAD OF THE FRONT FROM THE
SOUTHWEST TO NORTHEAST DURING MUCH OF THE AFTERNOON. THIS WILL ALLOW
FOR HIGHS TO REACH THE 95 TO 100 DEGREE RANGE BEFORE CONVECTION
DEVELOPS.

FRIDAY NIGHT AND SATURDAY...EVEN THOUGH THE NAM IS A BIT FASTER THAN
THE GFS IN MOVING THE FRONT SOUTH INTO THE CWA LATE FRIDAY
AFTERNOON...BOTH THE NAM AND GFS MOVE THE FRONT THROUGH THE ENTIRE
CWA LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING. SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD DEVELOP ALONG THE FRONT
FRIDAY EVENING ACROSS THE NORTHERN AND CENTRAL COUNTIES AND MOVE
SOUTH THROUGH THE NIGHT. GIVEN AN ENVIRONMENT...WITH IN THE WARM
SECTOR...FRIDAY EVENING WITH MODERATE VERTICAL WIND SHEAR AND CAPES
OF 2000-4000 J/KG...SOME OF THE THUNDERSTORMS THAT DEVELOP ALONG AND
AHEAD OF THE FRONT MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING
WINDS BEING THE PRIMARY HAZARD. THE INTENSITY OF THE THUNDERSTORMS
SHOULD DECREASE AFTER SUNSET AS WE LOOSE THE DAYTIME HEATING. EVEN
THOUGH THE FRONT WILL MOVE SOUTH THROUGH THE CWA LATE FRIDAY NIGHT
AND EARLY SATURDAY MORNING...THE SHOWERS AND THUNDERSTORMS SHOULD
CONTINUE THROUGH MOST OF NIGHT AND EARLY MORNING HOURS OF SATURDAY
NORTH OF THE FRONTAL BOUNDARY DUE TO ISENTROPIC LIFT/WAA. THERE IS
ALSO THE POTENTIAL FOR HEAVY RAINFALL ACROSS THE EASTERN CWA FRIDAY
NIGHT. EVENTUALLY THE DEEPER COOLER AND DRIER AIR MASS WILL ADVECT
SOUTH ACROSS THE CWA DURING THE DAY ON SATURDAY AND BRING AN END TO
THE RAIN CHANCES FROM NORTH TO SOUTH DURING THE LATE MORNING AND
EARLY AFTERNOON HOURS OF SATURDAY. LOWS FRIDAY NIGHT WILL BE IN THE
LOWER 70S. HIGHS ON SATURDAY WILL BE IN THE MID 80S...THOUGH IF THE
CLOUDS AND RAIN CONTINUE THROUGH SATURDAY AFTERNOON HIGH
TEMPERATURES WILL BE COOLER.

SUNDAY THROUGH THURSDAY...A SURFACE RIDGE OF HIGH PRESSURE WILL
EXTEND FROM THE UPPER MS RIVER VALLEY SOUTHWEST INTO NORTH TX. AN
UPPER LEVEL RIDGE OVER THE WESTERN CONUS WILL SLOWLY EXPAND EAST
ACROSS THE PLAINS STATES NEXT WEEK. EXPECT DRY CONDITIONS WITH HIGH
TEMPERATURES IN THE LOWER TO MID 80S SUNDAY...WARMING INTO THE LOWER
90S BY THURSDAY AS THE 5H RIDGE ALOFT EXPANDS EAST. THE DEEPER GULF
MOISTURE WILL BEGIN TO RETURN NORTH TOWARDS KS BY MID WEEK..HOWEVER
WITH THE 5H RIDGE OVER THE PLAINS THE ONLY THUNDERSTORM DEVELOPMENT
WILL BE DUE TO UPSLOPE FLOW ACROSS THE HIGHER TERRAIN OF THE WESTERN
HIGH PLAINS. THE UPPER LEVEL WINDS ARE FORECASTED TO BE WEAK...THUS
THE UPSLOPE STORMS SHOULD ONLY MAKE IT AS FAR EAST AS WESTERN KS
DURING THE NIGHTTIME HOURS NEXT WEEK.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Aug 18, 4:14 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
414 PM CDT THU AUG 18 2005

KSZ008>012-020>024-026-034>040-054>056-058-059-191000-
ANDERSON-BROWN-CLAY-CLOUD-COFFEY-DICKINSON-DOUGLAS-FRANKLIN-GEARY-
JACKSON-JEFFERSON-LYON-MARSHALL-MORRIS-NEMAHA-OSAGE-OTTAWA-
POTTAWATOMIE-REPUBLIC-RILEY-SHAWNEE-WABAUNSEE-WASHINGTON-
INCLUDING THE CITIES OF...ABILENE...CLAY CENTER...CONCORDIA...
EMPORIA...HIAWATHA...JUNCTION CITY...LAWRENCE...MANHATTAN...
MARYSVILLE...OTTAWA AND TOPEKA
414 PM CDT THU AUG 18 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL...NORTHEAST AND
EAST CENTRAL KANSAS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING ACROSS THE
ENTIRE AREA. IF STORMS DEVELOP THIS EVENING...SOME STORMS MAY BECOME
SEVERE ACROSS NORTHEAST KANSAS...GENERALLY ALONG AND NORTH OF
INTERSTATE 70. THE PRIMARY HAZARD WITH ANY SEVERE THUNDERSTORM WOULD
BE FROM DAMAGING OUTFLOW WINDS AND QUARTER SIZE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

VERY WARM TEMPERATURES...GENERALLY IN THE MID TO UPPER 90S...ARE
EXPECTED FRIDAY AFTERNOON. AFTERNOON HEAT INDICES WILL APPROACH THE
103 TO 105 DEGREE RANGE IN SOME LOCATIONS.

THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON THROUGH
SATURDAY MORNING ACROSS THE ENTIRE AREA. SOME THUNDERSTORMS MAY
BE SEVERE FRIDAY AFTERNOON AND EVENING. THE PRIMARY HAZARD WILL BE
DAMAGING OUTFLOW WINDS AND LARGE HAIL. THE THUNDERSTORMS MAY
ALSO PRODUCE LOCALLY HEAVY RAINFALL...WHICH MAY CAUSE MINOR FLOODING
FRIDAY EVENING THROUGH SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.CRH.NOAA.GOV/TOP  (ALL LOWER CASE)

In the hours before

Special weather statement, Aug 18, 5:35 PM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
535 PM CDT THU AUG 18 2005

KSZ010>012-021>024-026-035>040-190500-
BROWN-CLAY-DICKINSON-DOUGLAS-GEARY-JACKSON-JEFFERSON-MARSHALL-MORRIS-
NEMAHA-POTTAWATOMIE-RILEY-SHAWNEE-WABAUNSEE-
INCLUDING THE CITIES OF...ABILENE...CLAY CENTER...HIAWATHA...
JUNCTION CITY...LAWRENCE...MANHATTAN...MARYSVILLE AND TOPEKA
535 PM CDT THU AUG 18 2005

SEVERE THUNDERSTORM WATCH NUMBER 731 IS IN EFFECT UNTIL
MIDNIGHT CDT AND INCLUDES THE FOLLOWING COUNTIES...

NEMAHA                MARSHALL              BROWN
JACKSON               CLAY                  RILEY
POTTAWATOMIE          JEFFERSON             GEARY
SHAWNEE               WABAUNSEE             DICKINSON
DOUGLAS               MORRIS

SOME CITIES IN THE WATCH ARE...

ABILENE               LAWRENCE              JUNCTION CITY
TOPEKA                MANHATTAN             CLAY CENTER
MARYSVILLE            HIAWATHA

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Aug 18, 6:49 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
649 PM CDT THU AUG 18 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     ROBINSON                39.82N 95.41W
08/18/2005  60 MPH           BROWN              KS   TRAINED SPOTTER

            LOCAL LAW ENFORCMENT ALSO PLACED WINDS OVER 50 MPH.

&&

CAVANAUGH
Local storm report, Aug 18, 7:32 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
732 PM CDT THU AUG 18 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     TSTM WND DMG     ROBINSON                39.82N 95.41W
08/18/2005                   BROWN              KS   LAW ENFORCEMENT

            POWERLINES REPORTED DOWN.

&&

CAVANAUGH
Local storm report, Aug 18, 7:33 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
733 PM CDT THU AUG 18 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             ROBINSON                39.82N 95.41W
08/18/2005  0.88 INCH        BROWN              KS   LAW ENFORCEMENT

&&

CAVANAUGH
Local storm report, Aug 18, 8:59 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
859 PM CDT THU AUG 18 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             POWHATTAN               39.76N 95.63W
08/18/2005  1.00 INCH        BROWN              KS   TRAINED SPOTTER

&&

CAVANAUGH

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:27 PM CDTSevere Thunderstorm WarningTOPBrown48 min
Aug 18, 7:54 PM CDTFlash Flood WarningTOPBrown3 hr
Aug 18, 8:28 PM CDTSevere Thunderstorm WarningTOPBrown, Nemaha47 min
Aug 18, 10:14 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha46 min
Aug 19, 5:48 AM CDTFlash Flood WarningTOPFranklin3 hr
Aug 19, 1:29 PM CDTSevere Thunderstorm WarningTOPCloud36 min
Aug 19, 2:50 PM CDTSevere Thunderstorm WarningTOPJefferson, Shawnee40 min
Aug 19, 3:07 PM CDTSevere Thunderstorm WarningTOPCloud, Republic, Washington28 min
Aug 19, 3:30 PM CDTSevere Thunderstorm WarningTOPJefferson45 min
Aug 19, 3:43 PM CDTFlash Flood WarningTOPJefferson, Shawnee3 hr
Aug 19, 4:00 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Shawnee31 min
Aug 19, 4:51 PM CDTTornado WarningTOPGeary, Morris39 min
Aug 19, 5:24 PM CDTTornado WarningTOPGeary, Morris36 min
Aug 19, 5:50 PM CDTTornado WarningTOPMorris, Wabaunsee40 min
Aug 19, 6:16 PM CDTSevere Thunderstorm WarningTOPDickinson47 min
Aug 19, 6:39 PM CDTSevere Thunderstorm WarningTOPGeary, Morris51 min
Aug 19, 6:46 PM CDTSevere Thunderstorm WarningTOPShawnee, Wabaunsee44 min
Aug 19, 6:56 PM CDTSevere Thunderstorm WarningTOPMorris49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.